- Effective pain reliever for migraine
- Acetylsalicylic acid 250 mg
- With Paracetamol 250 mg and Caffeine 65 mg
Panadol Migraine Tablet is an effective over the counter migraine treatment. Panadol migraine contains acetylsalicylic acid, paracetamol and therapeutically active caffeine.
- It helps relieve headache, light sensitivity, sound sensitivity and nausea
- It also helps to relieve minor aches and pains due to headache, cold, arthritis, muscular aches, sinusitis, toothache, premenstrual and menstrual cramps
How to use:
- Please refer to the product label or seek the advice of healthcare professional.